# SDR PCAA0109101

- Difficulty date: September 3, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N811EX
- Make and model: Dhav DHC8102
- Aircraft serial: 201
- Aircraft time: 27,952 hours, 31,491 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT FOUND FIRST RED FLOOR PATH EMERGENCY LIGHT INOPERATIVE.  WIRING REPAIRED IN FLOOR EMERGENCY LIGHT TRACK.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
